# SDR IPXA2023100350779

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,035 hours, 16,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MOVABLE CEILING EMERGENCY EXIT SIGN BROKEN OFF. REMOVED AND REPLACED L1 DOOR EXIT SIGN IAW AMM 33-27-05. OPS CHECK GOOD.
